# SDR 98ZZZM501

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 155
- Part time: 58,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED A CRACK IN THE FIXED LEADING EDGE SKIN AT RIGHT WING LEADING EDGE STATION 155.  REPAIRED BY TRIMMING OUT THE CRACK, HFEC NDT INSPECTING, FABRICATING AND INSTALLING A REPAIR DOUBLER AND FILLER WITH BLUEPRINT TYPE FASTENERS.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N930FT-57-006-EAC.  (M)
